# SDR SCNA20251210474

- Difficulty date: November 21, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,216 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE OF INTERCOSTAL STA 500G +1   BTW  STRG 25R /26R  AT FWD CARGO COMPARMENT. - EMP 200001336 - ANGLE OF INTERCOSTAL STA 500G +1 BTW STRG 25R/26R AT FWD CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
